Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 164, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 27, 2017, 8:09 PM CDT for 7 counties in Tennessee. It was in force for 66 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 8:09 PM CDT (01:09 UTC)
- Expired
- May 27, 2017, 9:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cannon County, TN, Cumberland County, TN, DeKalb County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Northeast Alabama radar (KHTX), 118 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 8:10 PM CDT | TSTM WND DMG | Smithville, TN | PHOTOS SHOWED NUMEROUS TREES WERE BLOWN DOWN IN AND AROUND SMITHVILLE |
| May 27, 8:19 PM CDT | TSTM WND DMG | 5 Nw Doyle, TN | TREES DOWN ON HIGHWAY 136. |
| May 27, 8:20 PM CDT | HAIL 1 | Pleasant Hill, TN | |
| May 27, 8:21 PM CDT | TSTM WND DMG | 3 Nw Doyle, TN | TREES DOWN ON FRANKS FERRY ROAD. |
| May 27, 8:26 PM CDT | TSTM WND DMG | Sparta, TN | A BUILDING LOST ITS ROOF ON NORTH SPRING STREET. |
| May 27, 8:28 PM CDT | TSTM WND DMG | Doyle, TN | A NWS STORM SURVEY FOUND SEVERE STRAIGHT LINE WINDS CAUSED SIGNIFICANT DAMAGE IN SOUTHWEST WHITE COUNTY FROM NORTHWEST OF DOYLE TO SOUTHEAST OF DOYLE. NUMEROUS TREES WERE SNAPPED AND UPROOTED WITH SEVERAL ROADS BLOCKED AND SOME FALLING ON HOMES AND VEHICLES. W |
| May 27, 8:30 PM CDT | TSTM WND DMG | 1 Se Doyle, TN | A LARGE TREE FELL AND CRUSHED MOST OF A HOUSE ON GOOSENECK ROAD NEAR DOYLE |
| May 27, 8:30 PM CDT | TSTM WND DMG | Doyle, TN | STRUCTURAL DAMAGE TO A HOUSE. |
| May 27, 8:36 PM CDT | TSTM WND DMG | Lake Tansi, TN | SEVERAL TREES DOWN AND SOME STRUCTURES DAMAGED. SOME TREES FELL ON HOUSES AND VEHICLES. |
| May 27, 8:39 PM CDT | TSTM WND DMG | Lake Tansi, TN | A NWS STORM SURVEY FOUND SEVERE STRAIGHT LINE WINDS CAUSED SIGNIFICANT DAMAGE ACROSS LAKE TANSI. DOZENS OF TREES WERE SNAPPED AND UPROOTED WITH SEVERAL BLOCKING ROADS AND FALLING ONTO HOMES AND VEHICLES. ROADS WITH TREES DOWN INCLUDED ONA ROAD...CRAVENS DRIVE. |
| May 27, 8:40 PM CDT | TSTM WND DMG | 4 W Crossville, TN | FRONT PORCH CAVED IN ON HOME AND TREES DOWN ACROSS DRIVEWAY ON POMONA ROAD NEAR HIGHWAY 70 |
| May 27, 8:40 PM CDT | HAIL 2.25 | Crossville, TN | SIZE OF HAIL ESTIMATED BASED ON IMAGE COMPARISON TO A COIN. |
| May 27, 8:42 PM CDT | TSTM WND DMG | 4 Nw Lake Tansi, TN | TREES AND POWER LINES DOWN ACROSS TIMBERLAND ROAD |
| May 27, 8:43 PM CDT | TSTM WND DMG | 1 E Lake Tansi, TN | 50 TREES SNAPPED OR UPROOTED ON THE LAKE TANSI GOLF COURSE...MAINLY ON HOLES 6 THROUGH 9 BETWEEN CRAVENS DRIVE AND HIGHWAY 282 |
| May 27, 8:48 PM CDT | TSTM WND DMG | 3 E Crossville, TN | TREE DOWN ACROSS HIGHWAY 70 EAST NEAR DAYTON SPUR ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| May 27, 5:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2109 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.3
The text
As transmitted.
924
WUUS54 KOHX 280109
SVROHX
TNC015-035-041-141-175-177-185-280215-
/O.NEW.KOHX.SV.W.0164.170528T0109Z-170528T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
809 PM CDT SAT MAY 27 2017
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Cumberland County in Middle Tennessee...
De Kalb County in Middle Tennessee...
Van Buren County in Middle Tennessee...
Warren County in Middle Tennessee...
White County in Middle Tennessee...
Southwestern Putnam County in Middle Tennessee...
Cannon County in Middle Tennessee...
* Until 915 PM CDT
* At 808 PM CDT, severe thunderstorms were located along a line
extending from near Baxter to Smithville to Christiana, moving
east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
McMinnville, Crossville, Sparta, Smithville, Woodbury, Spencer,
Fairfield Glade, Crab Orchard, Pleasant Hill, Doyle, Centertown,
Hamptons Crossroads, Cumberland Mountain State Park, Bakers
Crossroads, Virgin Falls State Natural Area, Burgess Falls State
Park, Rock Island State Park, Lake Tansi, Indian Rock Lake and
Bradyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 3583 8477 3576 8492 3576 8526 3572 8527
3557 8542 3554 8553 3571 8621 3581 8618
3591 8598 3613 8579 3595 8470 3591 8468
TIME...MOT...LOC 0108Z 288DEG 44KT 3609 8571 3589 8591 3576 8629
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Shamburger2 follow-up statements
492
WWUS54 KOHX 280131
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
831 PM CDT SAT MAY 27 2017
TNC015-035-041-141-175-177-185-280215-
/O.CON.KOHX.SV.W.0164.000000T0000Z-170528T0215Z/
Cumberland TN-De Kalb TN-Van Buren TN-Warren TN-White TN-Putnam TN-
Cannon TN-
831 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CUMBERLAND...SOUTHEASTERN DE KALB...VAN BUREN...WARREN...WHITE...
SOUTH CENTRAL PUTNAM AND SOUTHEASTERN CANNON COUNTIES...
At 831 PM CDT, severe thunderstorms were located along a line
extending from Sparta to Spencer to McMinnville, moving east at 50
mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
McMinnville, Crossville, Sparta, Spencer, Fairfield Glade, Crab
Orchard, Pleasant Hill, Doyle, Centertown, Hamptons Crossroads,
Cumberland Mountain State Park, Bakers Crossroads, Virgin Falls State
Natural Area, Rock Island State Park, Lake Tansi, Indian Rock Lake
and Fall Creek Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 3583 8477 3576 8492 3576 8526 3572 8527
3557 8542 3554 8553 3569 8614 3586 8577
3608 8550 3595 8470 3591 8468
TIME...MOT...LOC 0131Z 288DEG 44KT 3600 8539 3580 8559 3568 8597
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
Shamburger212
WWUS54 KOHX 280205
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
905 PM CDT SAT MAY 27 2017
TNC015-035-041-141-175-177-185-280215-
/O.EXP.KOHX.SV.W.0164.000000T0000Z-170528T0215Z/
Cumberland TN-De Kalb TN-Van Buren TN-Warren TN-White TN-Putnam TN-
Cannon TN-
905 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND...SOUTHEASTERN DE
KALB...VAN BUREN...WARREN...WHITE...SOUTH CENTRAL PUTNAM AND
SOUTHEASTERN CANNON COUNTIES WILL EXPIRE AT 915 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until midnight CDT for
Middle Tennessee.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Nashville.
LAT...LON 3583 8477 3576 8492 3576 8526 3572 8527
3557 8542 3554 8553 3569 8614 3586 8577
3608 8550 3595 8470 3591 8468
TIME...MOT...LOC 0205Z 288DEG 44KT 3587 8492 3568 8512 3556 8550
$$
ShamburgerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:47 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 27, 6:47 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Nashville TN 647 PM CDT Sat May 27 2017 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Surface high is centered just off the Florida Gulf Coast this hour as a warm front becomes established along the Ohio Valley. This leaves Middle Tennessee in a warm, moist & unstable environment that is primed for thunderstorms today & tomorrow. Earlier activity has completely dissipated, but a second round of storms is now developing north of the TN/KY line, with weaker cells popping up across Middle Tennessee. Skies have partially cleared after the earlier storms, so this is allowing temperatures to warm considerably and should help destabilization. The morning sounding from OHX shows a strong capping inversion situated around 750 mb, with steep mid-level lapse rates and surface-based lifted index of -3. MUCAPE was just shy of 2,000 J/kg. GFS forecast soundings do show some erosion of the cap by 18Z tomorrow with the mid-level lapse rates contributing to higher CAPE's and impressive LI values. Forecast SRH's indicate very weak shear, so straight-line winds and large hail appear to be the primary threats with the anticipated severe weather tonight and tomorrow. It appears as though isolated/scattered storms will persist throughout the day and early evening until more organized convection enters the mid state maybe 02Z or later. There is some discrepancy between the NAM and GFS regarding timing of later (tomorrow) storms, so on Sunday we'll just stick with likely POP's most areas to go along with SPC's slight risk for day 2. We likely won't see fropa here in Middle Tennessee until after 12Z Monday, so we won't see POP's drop off until then. Look for slightly cooler temperatures (near normal or slightly above) to start off next week and lasting at least until next weekend. A wet pattern will slip back in rather quickly, with isolated or scattered POP's most areas from Tuesday through the end of the forecast period. && .AVIATION... 00Z TAF DISCUSSION. Lots of action at TAF sites this evening. Small TSRA cluster hit CSV earlier but is moving east/away. Meanwhile, larger and stronger cluster hit CKV within past hour (23Z) and is moving quickly southeast toward BNA with arrival there around 0030Z. Otherwise, expect scattered to numerous TSRA across the region this evening with occasional low vsbys/cigs and wind gusts to 40kts or more. Very low confidence in forecast timing of additional rounds of TSRA after 05Z but still expect some showers and storms off and on very late tonight into Sunday morning. Redevelopment of storms possible again Sunday afternoon. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......08 AVIATION........49
Hazardous weather outlook, May 27, 3:54 PM CDT, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 354 PM CDT Sat May 27 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-281015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 354 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Tonight There is a slight to moderate risk of severe storms across Middle Tennessee tonight. Damaging winds, large hail, and localized flooding are the main threats, but a couple of tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a slight risk of severe storms across Middle Tennessee again Sunday and Sunday night. Damaging winds, large hail, and localized flooding will be possible once again. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight and again on Sunday. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down Rose
In the hours before
Local storm report, May 27, 7:22 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
722 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG TENNESSEE RIDGE 36.32N 87.76W
05/27/2017 HOUSTON TN LAW ENFORCEMENT
SEVERAL REPORTS OF TREES DOWN COUNTYWIDE.
&&
EVENT NUMBER OHX1700597
JACKSONLocal storm report, May 27, 7:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
733 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 4 S COOKEVILLE 36.10N 85.51W
05/27/2017 E1.75 INCH PUTNAM TN BROADCAST MEDIA
&&
EVENT NUMBER OHX1700598
JACKSONLocal storm report, May 27, 7:37 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
737 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG 2 SE FRANKLIN 35.91N 86.82W
05/27/2017 WILLIAMSON TN LAW ENFORCEMENT
TREE DOWN AT CAROTHERS PARKWAY AND MURFREESBORO ROAD
&&
EVENT NUMBER OHX1700599
JACKSONLocal storm report, May 27, 7:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
746 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG 11 WSW CLARKSVILLE 36.51N 87.53W
05/27/2017 MONTGOMERY TN AMATEUR RADIO
18-INCH DIAMETER TREE ON A HOUSE ON BACKRIDGE ROAD.
&&
EVENT NUMBER OHX1700600
JACKSONLocal storm report, May 27, 7:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
754 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND DMG GALLATIN 36.38N 86.45W
05/27/2017 SUMNER TN TWITTER
TREE SNAPPED AT GALLATIN MARINA.
&&
EVENT NUMBER OHX1700602
JACKSONLocal storm report, May 27, 7:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
758 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG LEBANON 36.21N 86.32W
05/27/2017 WILSON TN TWITTER
TSPOTTER REPORT OF A TREE SNAPPED ON TYLER COURT.
&&
EVENT NUMBER OHX1700603
JACKSONThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Robertson, Smith, Sumner, Trousdale and 1 more | 30 min |
| May 27, 7:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Smith, Sumner and 2 more | 27 min |
| May 27, 7:19 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 26 min |
| May 27, 7:20 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 2 more | 25 min |
| May 27, 7:22 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 23 min |
| May 27, 7:24 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 36 min |
| May 27, 7:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 34 min |
| May 27, 7:43 PM CDT | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Putnam, Smith and 2 more | 32 min |
| May 27, 7:47 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, DeKalb, Putnam, Rutherford, Smith and 2 more | 28 min |
| May 27, 7:49 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Williamson | 26 min |
| May 27, 7:54 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 36 min |
| May 27, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, Fentress, Jackson, Overton, Pickett and 1 more | 54 min |
| May 27, 8:16 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Maury, Perry, Williamson | 44 min |
| May 27, 8:21 PM CDT | Tornado Warning | OHX | Cumberland | 13 min |
| May 27, 8:25 PM CDT | Tornado Warning | OHX | Cumberland, Putnam | 35 min |
| May 27, 8:26 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 19 min |
| May 27, 8:27 PM CDT | Tornado Warning | OHX | Van Buren, White | 21 min |
| May 27, 8:43 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lewis, Marshall, Maury | 32 min |
| May 27, 8:45 PM CDT | Tornado Warning | OHX | Cumberland | 30 min |
| May 27, 8:56 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury | 34 min |
| May 27, 8:57 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 18 min |
| May 27, 9:01 PM CDT | Special Weather Statement | OHX | Lewis, Wayne | 29 min |
| May 27, 9:11 PM CDT | Special Weather Statement | OHX | Grundy | 64 min |
| May 27, 9:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 31 min |
| May 27, 9:17 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 17 min |
| May 27, 9:22 PM CDT | Special Weather Statement | OHX | Giles, Lawrence, Wayne | 53 min |
| May 27, 10:36 PM CDT | Special Weather Statement | OHX | Wayne | 39 min |
| May 27, 11:59 PM CDT | Special Weather Statement | OHX | Wayne | 46 min |
| May 28, 12:36 AM CDT | Special Weather Statement | OHX | Lawrence | 39 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.